MAUDE Adverse Event Report: LND664-DRW,LEGEND 6,BELTONE; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY

LND664-DRW,LEGEND 6,BELTONE; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number HI,LND664-DRW,BGE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Skin Inflammation/ Irritation (4545)
Date of Event 08/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is a re-submission of existing mdr initial submitted on 10sep2021 manufacturers ref# (b)(4).Summary of investigation findings: the description indicates that the end user has developed an allergic reaction to the receiver.The reaction developed immediately.As an allergic reaction takes at least 7 days to develop and typically weeks to months and this reaction developed immediately, the case details highly indicates that this is an already present condition/developed allergy (reference: #0362010 gad expert rev derm).Clinical conclusion on the case is that the allergic reaction is most likely not caused by the receiver, but that the receiver have most likely contributed to this reaction, requiring medical intervention.Allergic reaction is identified in the risk analysis and mitigated to an acceptable level through device design by compliance with standards for biocompatibility.Still allergic reactions can occur in rare cases.The clinical evaluation does evaluate allergic reactions and the user guide includes a safety notification instructing the hearing aid wearer to contact the hcp in case of skin irritation.There are no new clinical aspects (e.G.Unforeseen use or clinical conditions) discovered from this event.Therefore, it is concluded that the current clinical evaluation and risk/benefit conclusions herein are sufficient.Device manufactured accepted to specifications, all inspections passed and no deviations/changes implemented during the production.This case is considered as a single incident and will be included in regular trending.No actions have been initiated based on this individual event.
 
Event or Problem Description
Description of event according to initial reporter: the patient started feeling irritation and pain in the ear canal after the replacement of receiver.The patient has been wearing this instrument for aprox.2 years before this rec change.The skin reaction has been confirmed by doctor, that has prescribed antibiotics.The ear irritation has improved after the patient stopped wearing the instrument and started the treatment with antibiotics.Environment: according to the information provided by the dispenser, the reaction does not seem to be caused by wearing the devices in a specific environment (home, outdoor) the patient does not use a cleaning agent.The patient has worn hearing instruments before.

Brand Name
LND664-DRW,LEGEND 6,BELTONE
Common Device Name
HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
MDR Report Key12566989
Report Number3005650109-2021-00013
Device Sequence Number14461020
Product Code OSM
UDI-Device Identifier05704819267993
UDI-Public05704819267993
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberHI,LND664-DRW,BGE
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2021
Initial Report FDA Received Date10/04/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;